# SDR VNAA0209017

- Difficulty date: September 14, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 16,357 hours, 14,166 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW EXPERIENCED A DISPLAY UNIT 5 AND A WEIGHT ON WHEELS 1 FAIL CAS MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND HAD THE CREW CYCLE THE POWER THEN PERFORMED OPERATIONAL CHECKS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.  THE OPERATIONAL CHECKS PRODUCED NO DEFICIENCIES AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
